# SDR DXTA2025080604492

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 8,723 hours, 5,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LAV FLOOR EMER LIGHT IS INTERMITTENT AND FLICKERS ON AND OFF.  ACCESSED AIRCRAFT AND POWERED UP VIA APU. POWERED ON EMERGENCY LIGHTS AND ALL LIGHTS WORKING PROPERPLY INCLUDING LAV FLOOR LIGHTING, WHILE LIGHTS WERE POWERED ON, TAPPED ON TOILET SEAT AND TOILET KICK PANEL AND LAV FLOOR LIGHT STARTED TO FLICKER. PERFORMED GVI OF LED ASSEMBLY WITH DEFECTS NOTED. DISPLACED LOWER LAV KICK PANEL CHECKED WIRING AND CONNECTIONS FOR EMER. LIGHT STRIP.  FOUND LED STRIP CONNECTOR LOOSE, RECONNECTED AND LIGHT REMAINED ILLUMINATED WITH NO FLICKERING, EVEN WHILE MANIPULATIONG WIRING HARNESS AND SLICES. PERFORMED OPERATIONAL CHECK OF EMR LIGHTS IAW AMM REF. 33-50-00. NO DEFECTS NOTED AT THIS TIME.
